# SDR SWIA200514667

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,178 hours, 16,650 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001007
- Part serial: 0753
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 11,270 hours, 15,365 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS TO 15 DEGREES GOT A CONTROL FAULT.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW MM 27-50-09.  OPERATIONAL CHECK GOOD.
